# SDR HEEA088534

- Difficulty date: August 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,750 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206053184101
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID TUBE CORRODED AND WORN FLAT SPOTS ON THE BOTTOM OF THE SKID. IN SHOP REPAIR.
